Ask an expert
Question

25 Jul 2006

cyst
Hi doc ,
last month i was diagnosed with ovarian cyst , the doctor said it was very small and should wait until i get my period and she would put me on pill . i got my period and now started on a pill Ysamin , but i'm nosciouse all the time is this suppose to happen
, i couldn't have been pregnant since i got period now or could i . or is it just the after effects of the pill or should i be taking a different kind of pill.
Answer 410 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is common to have nausea and breast tenderness for the first few weeks after starting the Pill. It should get better with time. Pregnancy is not likely.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20303 votes
Vote